# SDR DALA2019021901053

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 72,383 hours, 23,078 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH GEAR DISAGREE RT MAIN GEAR NOT DOWN, USED QRH ALTERNATE GEAR EXTENSION TO LOWER GEAR AFTER NORMAL LANDING RT MAIN GEAR BRAKE FROZE PREVENTING MOVEMENT OF A/C.   CONDUCTED MTC TAXI, COULDN'T DUPLICATE BRAKES DRAGGING. R/R GEAR DOOR OPERATED SEQUENCE VALVE PER B757 AMM 32-32 AND RT DOOR LOCK RELEASE ACTUATOR PER B757 AMM 32-35. CYCLED DOORS MULTIPLE TIMES NO LEAKS. (5313007)
